Popular Pages

Page 1 of 2 12 LastLast
Results 1 to 10 of 13

Thread: Bipolar/mood disorder

  1. #1
    Senior Member Punkymom's Avatar
    Join Date
    Apr 2011
    Location
    GA
    R/P/M
    R2/P2/Patches (3/22/12)
    Posts
    155

    Bipolar/mood disorder

    I am posting for a good friend who could REALLY benefit from doing hCG. We talked about it today and she's really apprehensive bc she's on medications that she cannot function without. I'm going to copy part of her message to me about what she's on and why. Any advice you could give me to pass along to her would be great! TIA!


    Seroquel, Celexa and Ambien for the mood disorder (bipolar) Mobic and Endocet for pain (which sounds horrible, I know, but my poor little body has to have a little endocet EVERY day or I start having problems.) ( Endocet is Oxycodone with acetaminophen.) I take lots of supplements, trying to hold off some of the damage from the meds, including cinnamon, garlic, cayenne, fish oil, adrenal and thyroid support, grape seed... Lots of pills, but I feel better than I have in years.




    Lost 8 lbs on my own, 24 lbs on R1, regained 8 lbs, now I'm back for R2!

    R2 stats with hCG patches:
    3/22 - 168.2 LOAD
    3/23 - 169.4 LOAD
    3/24 - 170.8 LOAD
    LPW 4/25 - 151.8

  2. #2
    Moderator ILuvKats's Avatar
    Join Date
    Mar 2009
    Location
    Mid West
    R/P/M
    R4 P4 subq injections
    Posts
    7,668
    actually,she should be fine on all of those....especially since her body is used to them. If she has any questions, she needs to talk to her doctor.

  3. #3
    Junior Member Vettegurl77's Avatar
    Join Date
    Jun 2011
    Location
    STL
    R/P/M
    R1/P2/hhcg pellets
    Posts
    15
    It's better for her to stay on the meds then go off. I'm bipolar and on fanapt, cymbalta, lamictal, nuvigil, lunesta, klonipin for it. And I also take flexeral for my back. I'm losing decently. It's not worth going off the meds to lose the weight. I was on seroquel for months and thats how I ended up at this weight, it's a huge side effect of the med. Not knowing her history or anything, sometimes a med switch will help boost the weight loss also. I also haven't noticed any difference in my mood changes either since starting

  4. #4
    Senior Member Punkymom's Avatar
    Join Date
    Apr 2011
    Location
    GA
    R/P/M
    R2/P2/Patches (3/22/12)
    Posts
    155
    Thank you for the replies! I passed them along but she isn't too confident she wants to try it anymore. She really doesn't want to get off the seroquel.




    Lost 8 lbs on my own, 24 lbs on R1, regained 8 lbs, now I'm back for R2!

    R2 stats with hCG patches:
    3/22 - 168.2 LOAD
    3/23 - 169.4 LOAD
    3/24 - 170.8 LOAD
    LPW 4/25 - 151.8

  5. #5
    Moderator ILuvKats's Avatar
    Join Date
    Mar 2009
    Location
    Mid West
    R/P/M
    R4 P4 subq injections
    Posts
    7,668
    She doesnt have to get off the seraquel and in fact should not get off it without dr supervision. Good luck to her in what ever her decision is. Im glad she feels better than she has in years, it means she has a combo of meds that is working well for her....

  6. #6
    Junior Member
    Join Date
    Jun 2011
    Location
    Toledo, Oh
    R/P/M
    Phase 2
    Posts
    5
    I'm on day 18 of the hcg drops and for a few days now I feel very strange. I also take zoloft for depression. I felt fantastic at the beginning of the diet so reduced my dosage, but now I'm feeling strange so feel I should go back to the original dosage, but it's very confusing because apparently since the drops detox our bodies, I'm probably not getting the dosage of zoloft. I wanted to stay on the drops for 45 days, but may stop at 21 due to this on edge, irritability, and strange feeling I'm having....

  7. #7
    Thanks to everyone for their comments. I have bipolar type I and hope to be starting this protocol soon (just waiting for supplies). I take Ability, Prestiq, Serequel, and Wellbutrin for the psych issue, plus a bunch of other meds for pain and some physical disorders. I wondered how pregnancy hormones might impact my mood stability; I'm happy to hear that it doesn't seem to have much effect.

  8. #8
    Moderator ILuvKats's Avatar
    Join Date
    Mar 2009
    Location
    Mid West
    R/P/M
    R4 P4 subq injections
    Posts
    7,668
    Quote Originally Posted by kbaker34t View Post
    I'm on day 18 of the hcg drops and for a few days now I feel very strange. I also take zoloft for depression. I felt fantastic at the beginning of the diet so reduced my dosage, but now I'm feeling strange so feel I should go back to the original dosage, but it's very confusing because apparently since the drops detox our bodies, I'm probably not getting the dosage of zoloft. I wanted to stay on the drops for 45 days, but may stop at 21 due to this on edge, irritability, and strange feeling I'm having....

    Depending on your dosage, you need to step down gradually, if at all. My guess is you need to go back to your original dosage. It may take some time to get your blood level up again though. We generally don't recommend reducing or stopping any meds without physician approval. Most meds don't interfere with the diet, and the diet doesn't interfere with most meds....

  9. #9
    Junior Member
    Join Date
    Jun 2011
    Location
    Los Angeles, California, United States
    Posts
    1
    I am very glad I saw this post, I have bipolar and take lamictal and welbutrin and atavan for sleep I am on day 6 and have lost 6 pounds and I know I could not
    stop my meds or I would be a total mess

  10. #10
    Junior Member
    Join Date
    Jul 2011
    Location
    Seattle
    R/P/M
    not yet begun
    Posts
    6
    thanks everyone for advice. Have been researching the HCG diet for the past week. I am bipolar 1 and on zoloft, wellbutrin, trazadone, and tegretol. Sure would like other input about other Bipolar I people and if you have had adverse reactions to the HCG treatment

Page 1 of 2 12 LastLast

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •